Inventiones mathematicae

, Volume 120, Issue 1, pp 143–159

Division points on semi-abelian varieties

  • Michael McQuillan
Article

DOI: 10.1007/BF01241125

Cite this article as:
McQuillan, M. Invent Math (1995) 120: 143. doi:10.1007/BF01241125

Copyright information

© Springer-Verlag 1995

Authors and Affiliations

  • Michael McQuillan
    • 1
  1. 1.Dipartimento Di MatematicaUniversità Degli Studi Di Roma “La Sapienzia”RomaItaly
  2. 2.IHES, MathematiquesBures-Sur-YvetteFrance

Personalised recommendations